# SDR AWXA9900235

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER DEPARTURE, TOWER ADVISED THAT FUEL WAS FLOWING FROM THE LEFT WING.  IT WAS VISUALLY CHECKED BY CAPT TO BE A SOLID STREAM FLOWING FROM THE LEFT OUTBOARD PORTION OF THE WING.  OPS CHECKED REFUEL SYSTEM IAW MM 28-21-00.  NO FAULTS OBSERVED.  SUSPECT FUEL EXPANSION INTO SURGE TANK.
